# SDR AALA20050828

- Difficulty date: December 7, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY LIGHT AT STATION 985 LEFT WING FORWARD INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT STATION 985 LEFT WING FORWARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
